It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


hi, everyone. this month, i switched from regular ortho try-cyclen to ortho tri-cyclen lo. i had always taken the name brand of regular ortho tri-cyclen because the generics gave me horrific nausea, but now the name brand of regular ortho tri-cyclen is no longer available in the US, so my gyn switched me to the lo since the brand is still available. after a week and a half on the lo, my breasts are KILLING me. i usually get some breast pain a couple days before my period, but i'm only a week and half into this pack. i can also feel the typical swollen lumpiness that i usually get right before my period. i find this odd because i'm actually on a lower dose of hormones now, and i never had this side effect with regular ortho tri-cyclen. maybe it will just take my body a while to adjust to a new level of hormones? anyone else have breast pain or new side effects like that when switching from a higher hormone pill to a lower hormone pill? thanks!





All times are GMT -7. The time now is 07:14 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!